José Miguel Dordio Martinho de Almeida Urbano
AuthID: R-000-8RQ
31
TÃTULO: Collective modes of trapped Fermi gases with in-medium interaction
AUTORES: Chiacchiera, S ; Lepers, T; Davesne, D; Urban, M;
PUBLICAÇÃO: 2009, FONTE: PHYSICAL REVIEW A, VOLUME: 79, NÚMERO: 3
AUTORES: Chiacchiera, S ; Lepers, T; Davesne, D; Urban, M;
PUBLICAÇÃO: 2009, FONTE: PHYSICAL REVIEW A, VOLUME: 79, NÚMERO: 3
32
TÃTULO: Entropy solutions for the $p(x)$-Laplace equation
AUTORES: Manel Sanchón; José Miguel Urbano;
PUBLICAÇÃO: 2009, FONTE: Trans. Amer. Math. Soc. - Transactions of the American Mathematical Society, VOLUME: 361, NÚMERO: 12
AUTORES: Manel Sanchón; José Miguel Urbano;
PUBLICAÇÃO: 2009, FONTE: Trans. Amer. Math. Soc. - Transactions of the American Mathematical Society, VOLUME: 361, NÚMERO: 12
33
TÃTULO: Introduction
AUTORES: Jose Miguel Urbano;
PUBLICAÇÃO: 2008, FONTE: METHOD OF INTRINSIC SCALING: A SYSTEMATIC APPROACH TO REGULARITY FOR DEGENERATE AND SINGULAR PDES, VOLUME: 1930
AUTORES: Jose Miguel Urbano;
PUBLICAÇÃO: 2008, FONTE: METHOD OF INTRINSIC SCALING: A SYSTEMATIC APPROACH TO REGULARITY FOR DEGENERATE AND SINGULAR PDES, VOLUME: 1930
INDEXADO EM:
WOS

NO MEU:
ORCID |
ResearcherID


34
TÃTULO: The Method of Intrinsic Scaling. a systematic approach to regularity for degenerate and singular PDEs
AUTORES: José Miguel Urbano;
PUBLICAÇÃO: 2008, FONTE: Lecture Notes in Mathematics
AUTORES: José Miguel Urbano;
PUBLICAÇÃO: 2008, FONTE: Lecture Notes in Mathematics
35
TÃTULO: Quasi-steady Stokes flow of multiphase fluids with shear-dependent viscosity
AUTORES: CARSTEN EBMEYER; JOSÉ MIGUEL URBANO;
PUBLICAÇÃO: 2007, FONTE: European Journal of Applied Mathematics - Eur. J. Appl. Math., VOLUME: 18, NÚMERO: 04
AUTORES: CARSTEN EBMEYER; JOSÉ MIGUEL URBANO;
PUBLICAÇÃO: 2007, FONTE: European Journal of Applied Mathematics - Eur. J. Appl. Math., VOLUME: 18, NÚMERO: 04
36
TÃTULO: ON A TWO-SIDEDLY DEGENERATE CHEMOTAXIS MODEL WITH VOLUME-FILLING EFFECT Full Text
AUTORES: MOSTAFA BENDAHMANE; KENNETH H KARLSEN; JOSÉ MIGUEL URBANO;
PUBLICAÇÃO: 2007, FONTE: Math. Models Methods Appl. Sci. - Mathematical Models and Methods in Applied Sciences, VOLUME: 17, NÚMERO: 05
AUTORES: MOSTAFA BENDAHMANE; KENNETH H KARLSEN; JOSÉ MIGUEL URBANO;
PUBLICAÇÃO: 2007, FONTE: Math. Models Methods Appl. Sci. - Mathematical Models and Methods in Applied Sciences, VOLUME: 17, NÚMERO: 05
37
TÃTULO: Boundary regularity at {t = 0} for a singular free Boundary problem
AUTORES: Henriques, E; Urbano, JM;
PUBLICAÇÃO: 2007, FONTE: International Series of Numerical Mathematics, VOLUME: 154
AUTORES: Henriques, E; Urbano, JM;
PUBLICAÇÃO: 2007, FONTE: International Series of Numerical Mathematics, VOLUME: 154
38
TÃTULO: FOREST FIRE SPREAD MODELS: THE LOCAL QUASI-EQUILIBRIUM APPROACH Full Text
AUTORES: ANDRÉ, JCS; URBANO, JM; VIEGAS, DX;
PUBLICAÇÃO: 2006, FONTE: Combustion Science and Technology, VOLUME: 178, NÚMERO: 12
AUTORES: ANDRÉ, JCS; URBANO, JM; VIEGAS, DX;
PUBLICAÇÃO: 2006, FONTE: Combustion Science and Technology, VOLUME: 178, NÚMERO: 12
39
TÃTULO: Trends in Partial Differential Equations of Mathematical Physics
AUTORES: José Francisco Rodrigues ; Gregory Seregin; José Miguel Urbano;
PUBLICAÇÃO: 2005
AUTORES: José Francisco Rodrigues ; Gregory Seregin; José Miguel Urbano;
PUBLICAÇÃO: 2005
40
TÃTULO: On the Doubly Singular Equation γ(u) t = Δ p u Full Text
AUTORES: Eurica Henriques; José Miguel Urbano;
PUBLICAÇÃO: 2005, FONTE: Communications in Partial Differential Equations, VOLUME: 30, NÚMERO: 5-6
AUTORES: Eurica Henriques; José Miguel Urbano;
PUBLICAÇÃO: 2005, FONTE: Communications in Partial Differential Equations, VOLUME: 30, NÚMERO: 5-6